# SDR CA090617005

- Difficulty date: June 12, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,352 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Condition: Broken
- Location: Starter
- Component: Starter
- Component part number: BC3151004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER FOUND WITH A BROKEN TOOTH.
